Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 693251, 13 pages
http://dx.doi.org/10.1155/2012/693251
Research Article

Besov-Schatten Spaces

1Department of Mathematics and Computer Science, Technical University of Civil Engineering Bucharest, 020396 Bucharest, Romania
2Department of Mathematics, Luleå University of Technology, 97 187 Luleå, Sweden

Received 22 March 2011; Accepted 9 April 2011

Academic Editor: Nicolae Popa

Copyright © 2012 A. N. Marcoci et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Peller, “Hankel operators on class Cp and their applications (rational approximation, Gaussian processes, the problem of majorization aperators),” Mathematics of the USSR-Sbornik, vol. 41, pp. 443–479, 1982. View at Google Scholar
  2. J. Peetre, New Thoughts on Besov spaces, Mathematics Department, Duke University, Durham, NC, USA, 1976.
  3. J. Arazy, “Some remarks on interpolation theorems and the boundness of the triangular projection in unitary matrix spaces,” Integral Equations and Operator Theory, vol. 1, no. 4, pp. 453–495, 1978. View at Publisher · View at Google Scholar
  4. S. Barza, L.-E. Persson, and N. Popa, “A matriceal analogue of Fejer's theory,” Mathematische Nachrichten, vol. 260, pp. 14–20, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A.-N. Marcoci and L.-G. Marcoci, “A new class of linear operators on 2 and Schur multipliers for them,” Journal of Function Spaces and Applications, vol. 5, no. 2, pp. 151–165, 2007. View at Google Scholar · View at Zentralblatt MATH
  6. A. L. Shields, “An analogue of a Hardy-Littlewood-Fejér inequality for upper triangular trace class operators,” Mathematische Zeitschrift, vol. 182, no. 4, pp. 473–484, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. Bennett, “Schur multipliers,” Duke Mathematical Journal, vol. 44, no. 3, pp. 603–639, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. K. H. Zhu, Operator Theory in Function Spaces, vol. 139, Marcel Dekker, New York, NY, USA, 1990.
  9. A. B. Aleksandrov and V. V. Peller, “Hankel and Toeplitz-Schur multipliers,” Mathematische Annalen, vol. 324, no. 2, pp. 277–327, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. N. Popa, “Matriceal Bloch and Bergman-Schatten spaces,” Romanian Journal of Pure and Applied Mathematics, vol. 52, no. 4, pp. 459–478, 2007. View at Google Scholar
  11. L. G. Marcoci, L. E. Persson, I. Popa, and N. Popa, “A new characterization of Bergman-Schatten spaces and a duality result,” Journal of Mathematical Analysis and Applications, vol. 360, no. 1, pp. 67–80, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. N. Popa, “Schur multipliers between Banach spaces of matrices,” in Proceedings of the 6th Congress of Romanian Mathematicians., vol. 1, pp. 373–380, Academiei Romane, 2009. View at Zentralblatt MATH